# SDR 08FDEA00969

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 36,499 hours, 24,558 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: A54611357200
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON PANEL NR 423 BL IS CHAFED ON THE MATING SURFACES.  BLENDED CHAFED AREAS IAW SRM 54-52-51; ITEM 4;  PG 102.  ORIGINAL MATERIAL THICKNESS IS .079 IAW SRM 54-52-51; FIG 4;  SHEET 2.  REMOVED .031; REMAINING MATERIAL THICKNESS IS .048.  FOUND TO BE OUT OF LIMITS IAW SRM 54-52-51;  DIAGRAM 101.   FABBED DOUBLER IAW SRM 54-52-51; FIG 202.  ALODINED IAW SRM 51-21-10.  PRIMED IAW SRM 51-23-10.  INSTALLED DOUBLER IAW SRM 54-52-51; FIG 202.  TOP COATED IAW SRM 51-23-10.
